Notes on some finitely additive measures

Henry P. McKean

Research output: Contribution to journalComment/debate

Original languageEnglish (US)
Pages (from-to)440-449
Number of pages10
JournalJournal of the London Mathematical Society
Volumes1-29
Issue number4
DOIs
StatePublished - 1954

Fingerprint

Finitely Additive Measure

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Notes on some finitely additive measures. / McKean, Henry P.

In: Journal of the London Mathematical Society, Vol. s1-29, No. 4, 1954, p. 440-449.

Research output: Contribution to journalComment/debate

McKean, Henry P. / Notes on some finitely additive measures. In: Journal of the London Mathematical Society. 1954 ; Vol. s1-29, No. 4. pp. 440-449.
@article{b61118c5e9e24b3fb2ff6a9a249e4537,
title = "Notes on some finitely additive measures",
author = "McKean, {Henry P.}",
year = "1954",
doi = "10.1112/jlms/s1-29.4.440",
language = "English (US)",
volume = "s1-29",
pages = "440--449",
journal = "Journal of the London Mathematical Society",
issn = "0024-6107",
publisher = "Oxford University Press",
number = "4",

}

TY - JOUR

T1 - Notes on some finitely additive measures

AU - McKean, Henry P.

PY - 1954

Y1 - 1954

UR - http://www.scopus.com/inward/record.url?scp=84963015801&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84963015801&partnerID=8YFLogxK

U2 - 10.1112/jlms/s1-29.4.440

DO - 10.1112/jlms/s1-29.4.440

M3 - Comment/debate

VL - s1-29

SP - 440

EP - 449

JO - Journal of the London Mathematical Society

JF - Journal of the London Mathematical Society

SN - 0024-6107

IS - 4

ER -